# SDR MASA2011020101847

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 11,956 hours, 8,678 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Splice
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION W/ PROX 2 FAULT.  MX R2 SPLICES AT PT107.
